ywca Minneapolis

Uptown Schedule

Sunday Sep 23, 2018

8:30 am

Vinyasa Yoga

Ahndi F.

8:30 am - 9:25 am

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

9:00 am

Pumped!

Diana P., Suzanne K.

9:00 am - 10:00 am

This class is designed for all fitness levels. It uses free weights, motivational music, and trained instructors to help you add strength and define muscles. All Pumped! classes are taught in the gym at all locations. Great for all fitness levels.

9:30 am

Combo

Aliah H., Shelli P.

9:30 am - 10:25 am

Put the water’s resistance to work! A variety of equipment is used in both the shallow and deep ends of the pool. Our instructor will lead you through a workout where you decide what intensity and depth of the water is right for you. Swimming ability not necessary and buoyancy belts are available.

10:00 am

Core Fit Plus

Renee W.

10:00 am - 10:45 am

This class strengthens the core working the abdominal, oblique and lower back muscles. And you’ll feel the results! Plus classes are 45 minutes.

10:30 am

BODYFLOW™

Diana P., Pat M.
$

10:30 am - 11:30 am

This is a choreographed class with a unique combination of Yoga, Pilates and Tai Chi. This blend of complimentary formats builds flexibility, helps strengthen the overall body and will help improve balance. You will leave this class feeling both centered and calm. Yoga experience recommended. 

*Yoga experience recommended*

11:00 am

Cycle Intervals

Andrew W.

11:00 am - 11:55 am

This class will push your body’s limits and improve your overall performance. The instructor will use a variety of techniques to provide cyclists with short periods of intense anaerobic exercise, followed by a less intense active recovery. While this class is intended for experienced riders, casual riders are welcome and encouraged to modify the interval intensities.

11:00 am

HIIT (High Intensity Interval Training)

Renee W.

11:00 am - 11:25 am

High Intensity Interval Training is a format proven to not only torch calories but also enhance your aerobic capacity without long workouts. Perfect for the busy exerciser, but not for the faint of heart, HIIT requires you to push your limits! Bodyweight exercises and small equipment done in intervals.

11:30 am

Chisel

Renee W.

11:30 am - 11:55 am

Weight training and resistance work are a must to lose fat, burn calories, and build muscle. All fitness levels are welcome.

12:00 pm

Turbo Kick®

Stephanie W.

12:00 pm - 12:55 pm

Become a total knockout with the ultimate cardio kickboxing party! Turbo Kick takes cardio kickboxing and body-sculpting dance moves and choreographs them with the hottest music mixes. With high intensity intervals placed throughout the routine, you’ll get lean and toned. Plus, you’ll have a blast doing it. It’s high intensity, fast-paced and totally addicting!

12:45 pm

Restorative Yoga

Natalie J.

12:45 pm - 2:00 pm

Fundamental yoga poses practiced while the body is supported with props, allowing greater relaxation, restoration and renewal. Note: This class is 75 minutes.

1:00 pm

Ballet Barre Plus

Maria F.

1:00 pm - 2:15 pm

Reshape, stretch and strengthen your body while you improve your posture and body awareness. Many of the exercises in this class utilize the ballet barre and are based in ballet technique. For beginners and non-dancers as well as advanced exercisers.

4:00 pm

Vinyasa Yoga

Kristin D.

4:00 pm - 4:55 pm

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

5:00 pm

NEW! R.I.P.P.E.D.

Kim K.

5:00 pm - 5:55 pm

Experience this total body "plateau proof fitness formula" workout, utilizing resistance and cardio training, which masterfully combines Resistance, Intervals, Power, Plyometrics, Endurance, and Diet components.

There are no classes to display.
Monday Sep 24, 2018

6:15 am

Hatha Yoga

Adam J.

6:15 am - 7:10 am

Designed as an entry-level class, this class features slow-paced postures with some simple breathing exercises. This is a good place to learn basic poses and relaxation techniques, and to become comfortable with yoga.

Class Length: 55 minutes

 

 

 

8:00 am

Hot Yoga Chisel

Bess N.
$

8:00 am - 8:55 am

Take your yoga training to the next level! With the addition of free weights, this heated (90o F) yoga class will strengthen, tone and stretch all major muscle groups. Set to motivating music, the high intensity will challenge your endurance, while burning calories and boosting your metabolism. One to two Hot Yoga classes and some strength training recommended prior to Hot Yoga Chisel.

*Students should have some prior Yoga experience*

8:30 am

Silver Strength & Fitness

Bonnie O.
$

8:30 am - 9:25 am

A comprehensive program designed to combine weight lifting, flexibility and resistance training. It is goal oriented and will help you focus on developing improvements in the activities of daily living.

9:00 am

Hatha Yoga

Russ B.

9:00 am - 9:55 am

Designed as an entry-level class, this class features slow-paced postures with some simple breathing exercises. This is a good place to learn basic poses and relaxation techniques, and to become comfortable with yoga.

Class Length: 55 minutes

 

 

 

9:30 am

Cycle Intervals

Carrie C.

9:30 am - 10:25 am

This class will push your body’s limits and improve your overall performance. The instructor will use a variety of techniques to provide cyclists with short periods of intense anaerobic exercise, followed by a less intense active recovery. While this class is intended for experienced riders, casual riders are welcome and encouraged to modify the interval intensities.

10:00 am

Combo

Sharon G.

10:00 am - 10:55 am

Put the water’s resistance to work! A variety of equipment is used in both the shallow and deep ends of the pool. Our instructor will lead you through a workout where you decide what intensity and depth of the water is right for you. Swimming ability not necessary and buoyancy belts are available.

10:00 am

Fit and Tone

Sharon S., Bonnie O.

10:00 am - 10:55 am

A low- to non-impact aerobics class that also includes strength and flexibility training. Great for beginners but all levels welcome.

10:00 am

R.I.P.P.E.D.

Tara D.

10:00 am - 10:55 am

Experience this total body "plateau proof fitness formula" workout, utilizing resistance and cardio training, which masterfully combines Resistance, Intervals, Power, Plyometrics, Endurance, and Diet components.

 

11:00 am

Total Stretch

Bonnie O.

11:00 am - 11:55 am

Treat your body, energize your day with this invigorating stretch class. All fitness levels are welcome.

12:00 pm

SilverSneakers Yoga

Bonnie O.

12:00 pm - 12:45 pm

Move your whole body through a complete series of seated and standing yoga poses. Chair support is offered to safely perform a variety of postures designed to increase flexibility, balance and range of motions. Restorative breathing exercises and a final relaxation promote stress reduction and mental clarity.

12:00 pm

Vinyasa Yoga

Renee W.

12:00 pm - 12:55 pm

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

5:00 pm

Core Fit

Diana P.

5:00 pm - 5:25 pm

This class strengthens the core working the abdominal, oblique and lower back muscles. And you’ll feel the results!

5:30 pm

R.I.P.P.E.D.

Diana P.

5:30 pm - 6:25 pm

Experience this total body "plateau proof fitness formula" workout, utilizing resistance and cardio training, which masterfully combines Resistance, Intervals, Power, Plyometrics, Endurance, and Diet components.

 

5:45 pm

NEW! Hot Yoga Chisel

Morgan R.
$

5:45 pm - 6:40 pm

Take your yoga training to the next level! With the addition of free weights, this heated (90o F) yoga class will strengthen, tone and stretch all major muscle groups. Set to motivating music, the high intensity will challenge your endurance, while burning calories and boosting your metabolism. One to two Hot Yoga classes and some strength training recommended prior to Hot Yoga Chisel.

*Students should have some prior Yoga experience*

5:45 pm

NEW! Triple Threat Cycle

Kara S.

5:45 pm - 6:40 pm

In this class you will combine endurance, strength and power drills to become a triple threat cyclist! Each component is slightly different and utilizing your power is the key.  You’ll maximize your results by tapping into the different energy systems the body uses during exercise to include both slow and fast twitch muscle fibers. This is a more intense ride, however all are welcome.

6:00 pm

Kettlebell: TRX Fusion

Mary S.
$

6:00 pm - 6:55 pm

Push yourself to the limits with a TRX and Kettlebell fusion workout. This total body workout utilizes compound and explosive movements to increase muscle endurance, strength, and power. Using kettlebells and TRXs this workout will help you take your training to the next level- no matter where you are starting from.

6:15 pm

Pumped!

Sarah J.

6:15 pm - 7:10 pm

This class is designed for all fitness levels. It uses free weights, motivational music, and trained instructors to help you add strength and define muscles. All Pumped! classes are taught in the gym at all locations. Great for all fitness levels.

6:30 pm

Fit and Tone H2O

Rose B.

6:30 pm - 7:25 pm

A low- to non-impact aerobics class that also includes strength and flexibility training. Great for beginners but all levels welcome.

6:45 pm

Vinyasa Yoga

Deanna R.

6:45 pm - 7:40 pm

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

7:15 pm

NEW! Beginner Women's Weight Lifting

Joy C.
$

7:15 pm - 8:10 pm

Feel intimidated or confused in the weight area? Looking to take your current program to the next level? This empowering weight training class is tailored for women only! Learn the basics of weight lifting with Joy. Build your muscles - as well as your self-confidence!

There are no classes to display.
See All Upcoming Classes






PDF Schedules


Download Our Free Mobile Apps

YWCA Minneapolis now has two free apps for your Apple or Android™ phone to help you make the most of your gym membership and reach your fitness goals.

ywca minneapolis mobile app

Click here to learn more about our apps!